Journal of Siberian Federal University. Mathematics & Physics / The Dual Problem to M.A.Goldshtik Problem with Unbounded Vorticity

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Vainshtein, Isaak I.; Fedotova, Irina M.
Contact information
Vainshtein, Isaak I. : e-mail: ; Fedotova, Irina M. : e-mail:
Keywords
vortex and potential flows; integral equation; Green function; Liouville equation
Abstract

The existence and uniqueness of solutions of the dual problem to M.A.Goldshtik problem with unbounded increasing from the flow function vorticity. The solutions in the explicit form was determined on a model example for Liouville equation.

Pages
515-526
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3102